# SDR DALA2015120907463

- Difficulty date: December 8, 2015
- Submitted: December 9, 2015
- Operation: Air carrier
- Aircraft: N914DL
- Make and model: Doug MD-88
- Aircraft serial: 49545
- Aircraft time: 70,204 hours, 53,613 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1388
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FRAME, BS 1388  LONG 2RT AT AFT ACC COMPARTMENT.  REPAIR SPAR FRAME BS 1388 WAS ATTENDED WITH ER/A N; 541564-14, REV ORIGINAL.
